# SDR 2019FA0000180

- Difficulty date: May 30, 2019
- Submitted: June 11, 2019
- Operation: General aviation
- Aircraft: N2514F
- Make and model: Columb LC41550FG400
- Aircraft serial: 41093
- Aircraft time: 1,088 hours
- Engine: Cont TSIO550C
- Engine time: 1,088 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 77039
- Part serial: UNKNOWN
- Condition: Detached
- Location: Engine Oil
- Part time: 1,088 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, THE OIL PRESSURE SWITCH SEPARATED WHERE THE NIPPLE IS PRESSED INTO THE SWITCH HOUSING.  THIS IS ONE INTEGRATED PART, NOT TWO PUT TOGETHER.  THE PILOT NOTICED AN OIL PRESSURE CAS MESSAGE.  CROSS CHECKED AGAINST OIL PRESSURE GAUGE, WHICH STILL SHOWED ACCEPTABLE PRESSURE BUT DIVERTED OUT OF AN ABUNDANCE OF CAUTION.  SHORTLY AFTER, LOST OIL PRESSURE INDICATION.  THIS CAUSED A COMPLETE LOSS OF OIL PRESSURE, LOSS OF PROP CONTROL, AND CATASTROPHIC FAILURE OF THE ENGINE.  THE PILOT MADE A FORCED LANDING AND ENDED UP IN A POND.  THE AIRCRAFT WAS A TOTAL LOSS.
